Ask an expert
Question

04 Jul 2005

Info needed
Hallo

I hope anyone can help me, I went of triposial contraception pills about a year ago, I started to use it again in march for a little over a month then we decided to start a family, the problem is, it just seems like I cant get pregnant. Is this cause probably by the pill, or could it be that I am infertile? I know it does take time for your body to go back to normal after the pill, but if I only used it for a little over a month does it take that long?
Answer 357 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

MeME, I don’t know what triposial is. Do you live in South Africa? If you do, are you sure you have the correct spelling? Let me know as a new question and we’ll take it from there. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19881 votes
Vote